Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 36, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 12, 2019, 3:28 AM EST. It took effect at Nov 12, 2019, 10:00 PM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2019, 3:28 AM EST (08:28 UTC)
- In effect from
- Nov 12, 2019, 10:00 PM EST
- Expired
- Nov 14, 2019, 3:20 PM EST
- In force
- 41 hr
- Issued by
- NWS Melbourne, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 9:30 PM EST, 5 hours 58 minutes earlier.
Area forecast discussion, Nov 11, 9:30 PM EST, 5 hours 58 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 930 PM EST Mon Nov 11 2019 .DISCUSSION... A surface high pressure across the northwest Atlantic and its southwest ridge extending towards northern FL this evening, will lift to the northeast and away from the local area overnight. A weak pressure gradient will govern weather conditions across east central FL overnight, keeping winds light and variable and patchy fog could then develop across the interior through early morning. Over the waters, the shift in winds will be more noticeable as these turn from the south to southwest overnight, keeping showers away from the coast or just skirting the coastal communities. Temperatures will drop to the lower to mid 60s. No changes in the forecast were necessary. && .AVIATION... VFR will prevail for most of the terminals tonight and Tue. For the interior sites (KLEE, KMCO, KISM and KSFB), fog could develop and reduce visibilities from 12/09-11z. Winds will become light and variable overnight and will pick up some speed to 5-10 kt by mid-morning from the southwest and become west in the late afternoon. A cold front will approach the local area late Tue, bringing a few showers with no major impacts at least through the end of this TAF period. && .MARINE... As a high pressure moves away from the local waters, light to gentle breezes will turn from the south tonight to southwest by early morning. Seas 3 to 5 ft tonight and 3-4 ft on Tue. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Negron/Bragaw
Hazardous weather outlook, Nov 11, 6:38 PM EST, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 638 PM EST Mon Nov 11 2019 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-121145- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 638 PM EST Mon Nov 11 2019 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .RIVER FLOOD IMPACT... The St Johns River at Astor remains at minor flood levels. The river level is forecast to gradually lower, but likely will remain in minor flood stage through the end of this week. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A cold front is forecast to sweep across the area Tuesday night. Strong north winds immediately behind the front will rapidly build seas and produce hazardous boating conditions by Wednesday. Conditions will be slow to improve Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Bragaw
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 3:28 AM EST | Gale Warning | MLB | 31 hr |
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.